# SDR JR2R8544002

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: General aviation
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 13,775 hours, 8,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Zone 200
- Part time: 13,775 hours, 8,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT SEAT TRACK CORRODED
